×

An epidemic equation with immigration. (English) Zbl 0335.92016


MSC:

92D25 Population dynamics (general)
60J85 Applications of branching processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Cooke, K.L.; Yorke, J.A., Some equations modelling growth processes and epidemics, Math. biosci., 16, 75-101, (1973) · Zbl 0251.92011
[2] Levin, J.J.; Shea, D.E.; Levin, J.J.; Shea, D.E.; Levin, J.J.; Shea, D.E., On the asymptotic behavior of the bounded solutions of some integral equations, III, J. math. anal. appl., J. math. anal. appl., J. math. anal. appl., 37, 537-575, (1972) · Zbl 0241.45021
[3] Londen, S.-O., On the asymptotic behavior of the bounded solutions of a nonlinear Volterra equation, SIAM J. math. anal., 5, 849-875, (1974) · Zbl 0301.45004
[4] Karlin, S., On the renewal equation, Pac. J. math., 5, 229-257, (1955) · Zbl 0067.34902
[5] Feller, W., An introduction to probability theory and its applications, Vol. II, (1966), Wiley New York · Zbl 0138.10207
[6] Brauer, F., On a nonlinear integral equation for population growth problems, SIAM J. math. anal., 6, 312-317, (1975) · Zbl 0276.92023
[7] Van Parijs, L.G., Nothing to hide, World health, 20-25, (May 1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.